On the class of subdirect powers of a finite algebra

Grätzer George A.: On the class of subdirect powers of a finite algebra. In: Acta scientiarum mathematicarum, (25) 1-2. pp. 160-168. (1964)

[thumbnail of math_025_fasc_001_002_160-168.pdf]
Cikk, tanulmány, mű

Download (907kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1964
Volume: 25
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 160-168
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38588/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 168. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/14026

Actions (login required)

View Item View Item